# SDR REXA201100503

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,732 hours, 21,845 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 60 KNOTS FOR IDG NR 1 CAUTION.  DEFERRED PER MEL 24-11-13 AUTH 48276.
